DRESS syndrome-associated acute necrotizing eosinophilic myocarditis with giant cells.
Аннотация
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is an uncommon drug hypersensitivity reaction caused by a wide variety of agents. It has a characteristic latent period between 2 and 8 weeks from the onset of drug ingestion followed by a slow resolution with the potential for relapse. Despite being a potentially fatal disease, little is understood about its variable clinical presentation and why it can present long after removal of the offending drug. Visceral organ involvement typically occurs, but rarely results in clinically manifested cardiac injury. In its most aggressive form, acute necrotizing eosinophilic myocarditis (ANEM) can present with DRESS. We present an unusual case of DRESS syndrome due to lamotrigine with confirmed ANEM showing both eosinophils and rare giant cell infiltrates on endomyocardial biopsy. Although lamotrigine has been reported to cause DRESS, it has not been previously implicated as a cause of ANEM.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.